# SDR TRAX200800268

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 18,275 hours, 15,130 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL ON VISUAL APPROACH.  FLT 4585 DEL 132 MINS -NC FLT 4585 CX.  FAILED AT 0 DEG WHEN SELECTING 8.  TOWER ROLLED THE FIRE TRUCKS AND AMBULANCE FOR SAFETY.   REMOVED AND REPLACED FLAPS SCEW DETECTION UNIT ASSY IAW AMM 27-51-15. OP'S CHECK GOOD. DML CLEARED PLACARD REMOVED.
